# SDR SWAA2021021644456

- Difficulty date: January 15, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N406WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27894
- Aircraft time: 66,898 hours, 39,718 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Ee Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRUCTURE ON STRINGER SPLICE BST 360 STR 23RH WL 130 AT EQUIPMENT ELECTRONIC COMP / REPLACED STRINGER SPLICE BS 360; STR.23R WL 160.5 EQUIPMENT ELECTRONIC COMPARTMENT IAW B737-700 SRM 51-10-02 ABD DRAWING #140A9101 REV. R FABRICATED FROM 70-75-01 0.045' HEAT TREATED AND CONVERTED 7075T6. P.O#2020203305; AFFECTED P/N 141A3340-34
